# SDR RAIA00503009

- Difficulty date: March 12, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 14,265 hours, 13,690 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BDL - AIRFRAME ANTI-ICE INOP WARNING INDICATION.  MAINTENANCE INSPECTED ANTI-ICE DETECTION SYSTEM AND PERFORMED OPS CHECK.  FOUND SYSTEM OPS NORMAL.
